Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ketamine interaction
Oct 31, 2010

Dear dr. I've read that the efavirenz in atripla could increase amounts of ketamine in the blood. But could ketamine reduce levels of any component part of atripla? Thank you

Response from Dr. Henry

Though both efavirenz and ketamine are metabolized in the liver, I am not aware of a clear clinically significant interaction between the two drugs.There may be a more significant interaction between protease inhibitors and ketamine that bears close attention if those drugs are being considered to use together. KH



Previous
Toe tingle
Next
Hip and glut stiffness

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement